Journal article Open Access

Escaping ethnocentrism in the study of word-class universals

Haspelmath, Martin


BibTeX Export

@article{haspelmath_martin_2012_1228715,
  author       = {Haspelmath, Martin},
  title        = {{Escaping ethnocentrism in the study of word-class 
                   universals}},
  journal      = {Theoretical Linguistics},
  year         = 2012,
  volume       = 38,
  number       = {1-2},
  pages        = {91-102},
  month        = apr,
  doi          = {10.5281/zenodo.1228715},
  url          = {https://doi.org/10.5281/zenodo.1228715}
}
122
144
views
downloads
All versions This version
Views 12298
Downloads 14482
Data volume 23.4 MB13.7 MB
Unique views 11696
Unique downloads 13678

Share

Cite as